Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Power Values of Divisor Sums

Frits Beukers, Florian Luca and Frans Oort
The American Mathematical Monthly
Vol. 119, No. 5 (May 2012), pp. 373-380
DOI: 10.4169/amer.math.monthly.119.05.373
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.05.373
Page Count: 8
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Power Values of Divisor Sums
Preview not available

Abstract

Abstract We consider positive integers whose sum of divisors is a perfect power. This problem had already caught the interest of mathematicians from the 17th century like Fermat, Wallis and Frenicle. In this article we study this problem and some variations.We also give an example of a cube, larger than one, whose sum of divisors is again a cube.

Page Thumbnails